Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Burning sensation tingling feeling on tongue, Proity, Locasto Gold, Axixty, Entrogemina, irritated. medicines?

Hi i m 32 years old male, since last two months i have burning sensation tingling feeling on my tongue which comes and goes on different parts of tongue. I have consulted many ENT doctors, now i am seeing an ENT who has precribed me PROITY, LOCASTO GOLD, AXIXTY, ENTROGEMINA which seems to be not working, i get very irritated with it and dont feel relaxed, please suggest, if it is curable and if yes which medicines shd i take?
Asked On : Tue, 22 May 2012
Answers:  2 Views:  310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hello and welcome to HCM

Your problem which can be termed as paresthesia of tongue. It is just a symptom which can be due to various reasons - vitamin deficiencies, infections, nerve compression, after tooth extraction or root canal treatment, or even a stroke(transient ischemic attacks). Pls give a proper history so that the exact cause can be outlined and the treatment is done. It is treatable in majority of cases if the cause is known. In homeopathy too we give medicines for these type of symptoms unless there is a mechanical cause.
hope u are guided rightly
Thank you
Dr Arif Hussain
Answered: Thu, 24 May 2012
  User's Response
Hello and welcome to HCM

Your problem which can be termed as paresthesia of tongue. It is just a symptom which can be due to various reasons - vitamin deficiencies, infections, nerve compression, after tooth extraction or root canal treatment, or even a stroke(transient ischemic attacks). Pls give a proper history so that the exact cause can be outlined and the treatment is done. It is treatable in majority of cases if the cause is known. In homeopathy too we give medicines for these type of symptoms unless there is a mechanical cause.
hope u are guided rightly
Thank you
Dr Arif Hussain
Answered: Tue, 22 May 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor